# SDR UALA2011032301393

- Difficulty date: March 22, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,775 hours, 13,571 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLASHING ON AND OFF DURING ENTIRE FLIGHT.  UNABLE TO DUPLICATE FLASHING EMERGENCY LIGHTS.  REPLACED POWER SUPPLY M1561 AT STA 1362 PER MM.  LIGHTS OP CHECKED OKAY.
